MAUDE Adverse Event Report: JIANGSU INTCO MEDICAL PRODUCTS CO., LTD. HENRY SCHEIN; COLD COMPRESS INSTANT DISPOSABLE

JIANGSU INTCO MEDICAL PRODUCTS CO., LTD. HENRY SCHEIN; COLD COMPRESS INSTANT DISPOSABLE
Lot Number 025HSN31002
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Partial thickness (Second Degree) Burn (2694); Blister (4537)
Date of Event 12/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient reports that he applied the disposable instant cold compress wrapped in a towel over his tee shirt for a backache.The disposable instant cold compress was applied to the area for 20 minutes.The patient sustained second degree burns and bursting blisters.The patient claims that the burns were the size of the disposable instant cold compress.The patient is undergoing treatment as a result.
 
Event or Problem Description
This report provides additional information for the incident initially reported on (b)(6) 2025.The reporter stated that the instant cold compress had been stored in the freezer and was removed prior to use.

Brand Name
HENRY SCHEIN
Common Device Name
COLD COMPRESS INSTANT DISPOSABLE
Manufacturer (Section D)
JIANGSU INTCO MEDICAL PRODUCTS CO., LTD.
298 yandunshan rd., dagang
zhehnjiang, jiangsu 21213 2
CH  212132
MDR Report Key23838918
Report Number2411236-2025-00004
Device Sequence Number9817171
Product Code IMD
UDI-Device Identifier00304040037072
UDI-Public(01)00304040037072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
Report Date (Section F) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number025HSN31002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/10/2025
Event Location Home
Date Report to Manufacturer12/18/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date12/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA12/19/2025